# SDR ABXA2022041142

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767
- Aircraft serial: 22786
- Aircraft time: 67,377 hours, 46,964 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A/C BLOCKED OUT MX WAS TOLD CREW COULD NOT START LH ENGINE AC WAS RETURNING TO GATE MX ON BOARD TALKED TO CREW SAID NO APU PRESSURE. AIRCRAFT  BLOCKED  AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED APU AIR IAW MEL 49-11-1-1 MBCB 05/21/22, MX PROCEDURES C/W. AIRCRAFT RETURNED TO SERVICE.
